# SDR ASAA2020081423020

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 17,313 hours, 5,480 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100025
- Part serial: 15316H2193
- Condition: Overheated
- Location: Cockpit
- Part time: 17,323 hours, 5,483 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LEVEL AT INITIAL CRUISE "L SIDE" OVERHEAT ILLUMINATED. RAN QRH. LIGHT STAYED ON. TURNED SWITCHED OFF PER QRH. GROUNDED - YES. WINDOW H16 VERIFIED TO BE ON #1 TAP PER B737-900 WIRING DIAGRAM MANUAL 30-41-12. CHECKED RESISTANCE AND VERIFIED IT AT 59 OHMS. REMOVED AND REPLACED L2 WINDOW REF B737-900 AMM 56-12-11-400-801. WINDOW HEAT OPS CHECK GOOD REF B737-900 AMM 30-41-00. L SIDE OVERHEAT LIGHT REMAINED EXTINGUISHED, LEAK CHECK GOOD.
